Quasiequational Bases of Cantor Algebras

A. O. Basheyeva, M. V. Schwidefsky

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

There are continuum many quasivarieties of Cantor algebras having an ω-independent quasiequational basis but no independent quasiequational basis whose intersection does have an independent quasiequational basis.

Original languageEnglish
Pages (from-to)375-382
Number of pages8
JournalSiberian Mathematical Journal
Volume59
Issue number3
DOIs
Publication statusPublished - 1 May 2018

Keywords

  • Cantor algebra
  • independent basis
  • quasi-identity
  • quasivariety
  • QUASIVARIETIES

Fingerprint

Dive into the research topics of 'Quasiequational Bases of Cantor Algebras'. Together they form a unique fingerprint.

Cite this